# SDR CAL951120

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10242
- Make and model: Boeing 7372C0
- Aircraft serial: 20071
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mount Bolt
- Condition: Backed Out
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1727 - GSO - THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM GSO.  THE AIRCRAFT WAS RETURNED TO GSO WHERE IT LANDED WITHOUT INCIDENT.   MAINTENANCE FOUND GEAR DOOR FORWARD TOP MOUNT BOLT ON LEFT GEAR BACKED OUT OF HOLE.  THE BOLT, NUT, AND WASHER WERE INSTALLED.  THE LANDING GEAR WAS SWUNG AND OPERATION CHECKED GOOD.  (M)
